On day 7 of my second round of TAC, I become very weak and discovered I had very low blood counts. The counts are WBC 0.4 (normal is 4.1 - 10.9), RBC 2.86 (normail 4.2 - 6.3) with HCT 27% (normal 37% - 51%) and platelets 45,000 (normail is 140,000 - 440, 000)
1. How long does it take to recover from low blood cell counts like these?
2. My oncologist is saying she'll have to rethink my chemo treatment. Does AC and then Taxol work better with someone like me who might respond this way?
3. Could this be linked to inteference of other drugs or my diet with my chemo??
I'm wishing it was something simple to solve, but I guess it's not.
I'll see my oncologist on Monday and ask her -- but I'm curious to hear from others in this situation.
41 years old, stage 2b (2.7 cm tumor with 2 lymph nodes positive ER+PR+HER-)
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.